# SDR AALA202212274828

- Difficulty date: December 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510U50
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF DOOR SILL MAIN PASSENGER CABIN L2 DOOR LOWER SILL, FOUND WEB TO HAVE CORROSION, AT LEFT BUTT LINE 46 AND STA 990. REMOVED AND REPLACED WEB.
